# SDR FDEA202112022978

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26267
- Aircraft time: 68,565 hours, 27,893 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 1186118216
- Part serial: NA
- Condition: Damaged
- Location: Zone 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE 220 FLOOR BOARD 221MBF IS DAMAGED. FABRICATED ZONE 220 FLOOR BOARD 221MBF ON MAE TRAVELER T21/1586166 IAW DWG SRZ-  25-005 REVISION R.  MAJOR REPAIR
